# SDR NSVA2011297

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 39,864 hours, 46,761 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Leaking
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT 5030 LANDED IN LFT AND IMMEDIATELY HAD AN OUTBOARD ACCUMULATOR LEAK.  THE AIRCRAFT WAS ABLE TO MAKE IT OFF THE RUNWAY AND TAXIWAY AND ENTERED THE RAMP AREA.  UPON ARRIVAL ON THE RAMP AREA THE AIRCRAFT LOST BRAKING ABILITY AND NOSEWHEEL STEERING AS WELL AS ALL HYDRAULIC LEVELS.  THE AIRCRAFT WAS TOWED INTO THE GATE BY THE LFT GROUND CREW AND WE ARE AWAITING CONTRACT MAINTENANCE IN LFT AT THIS TIME.
